On some model theoretic problems concerning certain extensions of abelian groups by groups of finite exponent
Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 113-131.
@article{RSMUP_2000__103__113_0,
     author = {Toffalori, Carlo},
     title = {On some model theoretic problems concerning certain extensions of abelian groups by groups of finite exponent},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {113--131},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     mrnumber = {1789534},
     zbl = {0974.03033},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__103__113_0/}
}
TY  - JOUR
AU  - Toffalori, Carlo
TI  - On some model theoretic problems concerning certain extensions of abelian groups by groups of finite exponent
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
SP  - 113
EP  - 131
VL  - 103
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2000__103__113_0/
LA  - en
ID  - RSMUP_2000__103__113_0
ER  - 
%0 Journal Article
%A Toffalori, Carlo
%T On some model theoretic problems concerning certain extensions of abelian groups by groups of finite exponent
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 113-131
%V 103
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2000__103__113_0/
%G en
%F RSMUP_2000__103__113_0
Toffalori, Carlo. On some model theoretic problems concerning certain extensions of abelian groups by groups of finite exponent. Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 113-131. http://www.numdam.org/item/RSMUP_2000__103__113_0/

[B] A. Baudisch, Decidability and stability of free nilpotent Lie algebras and free nilpotent p-groups of finite exponent, Ann. Math. Logic, 23 (1982), pp. 1-25. | MR | Zbl

[H] W. Hodges, Model Theory, Cambridge University Press, Cambridge, 1993. | MR | Zbl

[MaT] A. Marcja - C. Toffalori, On the elementarity of some classes of abelian-by-infinite groups, Studia Logica, 62 (1999), pp. 201-213. | MR | Zbl

[Me] A. Mekler, Stability of nilpotent groups of class 2 and prime exponent, J. Symbolic Logic, 46 (1981), pp. 781-788. | MR | Zbl

[O1] F. Oger, Equivalence élémentaire entre groupes finis-par-abéliens de type fini, Comment. Math. Helv., 57 (1982), pp. 469-480. | MR | Zbl

[O2] F. Oger, Axiomatization of the class of abelian-by-G groups for a finite group G, preprint.

[R] J. Rotman, An Introduction to the Theory of Groups, Springer, New York, 1995. | MR | Zbl

[T] C. Toffalori, An elementary class extending abelian-by-G groups, for G infinite, Rend. Mat. Acc. Lincei (9) 7 (1996), pp. 213-217. | MR | Zbl